Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

June 20, 2021Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Jun 20, 2021, 5:59 PM EDT for Miami-Dade County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2021, 5:59 PM EDT (21:59 UTC)
Expired
Jun 20, 2021, 6:45 PM EDT
In force
46 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 19 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.0 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2018 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2018 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

525 
WWUS82 KMFL 202159
SPSMFL

Special Weather Statement
National Weather Service Miami FL
559 PM EDT Sun Jun 20 2021
 
FLZ073-074-173-202245-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
559 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
645 PM EDT...

* At 559 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Miami
  International Airport to near Leisure City. These storms were
  nearly stationary.

* Small hail, funnel clouds, and wind gusts up to 50 mph possible
  with these storms.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
  South Miami, Surfside, Black Point, Homestead General Airport, The
  Redland, Virginia Key, Kendall, Miami Gardens, North Miami, Doral,
  North Miami Beach, Aventura, Miami Lakes and Hialeah Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2594 8009 2564 8011 2565 8025 2546 8032
      2548 8061 2595 8041
TIME...MOT...LOC 2159Z 305DEG 3KT 2578 8031 2549 8047 

$$

Weinman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 20, 2:50 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 20, 2:50 PM EDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Miami FL
250 PM EDT Sun Jun 20 2021

.MESOSCALE UPDATE... (Issued 201 PM EDT Sun Jun 20 2021)

Current GOES-16 visible satellite imagery depicts increasingly
agitated cumulus fields developing along a composite Gulf breeze-
differential heating boundary across inland South Florida and
early convective initiation along the east coast sea breeze over
the east coast metros. Surface observations show temperatures in
the lower 90s with dewpoints in the upper 70s, which combined with
seasonably steep mid-level lapse rates (near 7.5 C/km) is
resulting in a strongly unstable environment (i.e., MLCAPE of 3500
J/kg or greater) across all of South Florida. While deep-layer
flow/shear remains weak, this type of thermodynamic environment
can support locally severe convection and marginally damaging wind
gusts where updrafts become sufficiently tall. Present
indications are that this activity may become most likely over the
northern half of South Florida in the 3PM to 7PM time frame as
convection matures with increasing residence time in the
aforementioned favorable environment.

The strong to extreme buoyancy will also allow for enhanced
stretching of surface-based vorticity, therefore, cannot rule out
a brief landspout if any strong updrafts develop along surface
boundaries this afternoon. The best chance of this activity
appears to be across the Lake Okeechobee and Palm Beach County
region, where a lake or east coast sea breeze could provide
enough surface-based vorticity.

There is plenty of uncertainty regarding how robust convection
will become today (owing to weak larger-scale forcing for ascent),
though the conditionally favorable thermodynamic environment
mentioned above warrants close monitoring today. Please keep up
with the latest from NWS Miami.

.SHORT TERM (Rest of Today and Sunday)...
Southerly winds across the region with more moisture being advected
across the area and increased shower and thunderstorm chances this
afternoon. Both seabreezes developing this afternoon with highest
coverage of convection over northern portions of the region. Main
impacts will be lightning, locally heavy rainfall and a brief gusty
downburst will be possible.

Tropical Depression Claudette continues to move across the southeast
CONUS towards the Carolinas. In its wake a tail of moisture through
North/Central FL and the Gulf of Mexico. A ridge axis will remain
across South Florida with increased moisture across the region due
to a southerly to southeasterly wind flow. This will allow for
diurnally driven showers and thunderstorms once again Monday
afternoon. Greatest coverage will be over the interior lake region
along sea breeze collision.

High temperatures will be in the low to mid 90s, with heat indices
soaring into triple digits today. Overnight lows will be above
normal for the east coast in the upper 70s near 80.

.LONG TERM...

Monday Night through Tuesday Night:

A mid-level ridge will center northeast of the Bahamas as upstream
troughing progresses through the Eastern Seaboard. South Florida
will remain within the western periphery of a surface ridge
branching into the area from the central Atlantic. This pattern will
result in southwest flow aloft and southeast winds through the low
levels. Sea breezes should be the primary initiator for convection
during most of this period with the steering flow suggesting the
best afternoon thunderstorm chances should be across the Lake
Okeechobee and Palm Beach County areas. Some enhancement in coverage
is possible by Tuesday evening around the Lake as low amplitude
perturbations associated with the upper trough approach from the
north. Gusty winds are possible with any taller cores during this
time. Seasonal temperatures should prevail.

Wednesday and Thursday:

The upper trough will gradually depart from the Eastern Seaboard as
mid-level ridging centers to our northeast. Surface high pressure
should build into the western Gulf of Mexico with increasing east to
southeast winds through the low levels. The sea breeze circulation
patterns should remain the primary convection drivers with interior
areas and the Lake region most favored for afternoon thunderstorm
development. Temperatures will remain near seasonal averages.

Friday through Sunday:

A low amplitude trough should progress through the Great Lakes
region as a mid level ridge may evolve over the upper Gulf Coast /
lower Mississippi Valley. Depending upon the pattern evolution this
may set up northeast flow pattern aloft with low-level easterlies
persisting. Owing to pattern uncertainty will defer to the National
Blend of Models for PoPs until details become clearer.

&&

.AVIATION(18Z TAFS)...

Mostly VFR conditions will prevail throughout the period with VCTS
for the east coast terminals. Sub-VFR cigs and vis will be possible
with any storms that move directly over the terminals but those
restrictions will be handled with amendments. Both sea breezes this
afternoon with winds SSE except for KAPF, which is SW. Light winds
overnight tonight. Southeasterly winds once again tomorrow with more
afternoon storms possible towards the end or just beyond this period
but look to favor interior and west coast tomorrow.

&&

.MARINE...

Southerly winds across the region through at least the
early part of the week. Generally benign boating conditions into
next week with only concern being the chance for showers and
thunderstorms. Convection will generate locally brief periods of
gusty winds and rough seas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  90  80  90 /  20  30  20  40
West Kendall     78  91  79  92 /  20  30  20  40
Opa-Locka        79  90  79  91 /  20  30  20  40
Homestead        78  89  79  90 /  10  20  20  40
Fort Lauderdale  80  90  80  90 /  20  30  20  40
N Ft Lauderdale  79  89  79  89 /  20  40  20  40
Pembroke Pines   78  90  78  90 /  20  30  20  40
West Palm Beach  77  89  77  90 /  30  40  20  40
Boca Raton       78  89  78  90 /  20  40  20  40
Naples           78  90  77  90 /  20  40  20  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Tonight/Monday and Aviation/Marine...Kelly
Monday Night through Sunday...SPM

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 20, 2:27 PM EDT, 3 hours 32 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
227 PM EDT Sun Jun 20 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
210630-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
227 PM EDT Sun Jun 20 2021

...ISOLATED STRONG TO PERHAPS SEVERE STORMS POSSIBLE TODAY...
...HEAT INDEX IN TRIPLE DIGITS ACROSS SOUTH FLORIDA...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered thunderstorms are possible today, some of
which could become strong to locally severe, especially across
Broward County, Palm Beach County, and the Lake Okeechobee area.

Tornadoes: Cannot rule out a brief landspout tornado with the
stronger storms that develop this afternoon.

Waterspouts: Waterspouts are possible across the Lake Okeechobee and
Atlantic waters with showers and storms.

Wind: An isolated strong to locally damaging wind gust will be
possible with thunderstorms this afternoon.

Hail: Small hail will be possible with thunderstorms today.

Flooding: Localized flooding from heavy rainfall will be possible
with showers and thunderstorms.

Temperatures: Heat index readings are in the triple digits across
South Florida, with values nearing 105 over portions of the interior.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Shower and thunderstorm chances will increase through the middle of
the week, and locally gusty winds along with isolated flooding will
be possible.

Elevated risk of rip currents is possible along the east coast
beaches later this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Weinman

In the hours before

Special weather statement, Jun 20, 5:15 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
515 PM EDT Sun Jun 20 2021

FLZ073-074-173-202200-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
515 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
600 PM EDT...

* At 515 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Medley to
  Intersection Krome And Kendall Drive. These storms were nearly
  stationary.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Homestead General Airport, The Redland, Kendall, Doral, Pinecrest,
  Sweetwater, Westchester, Richmond West, Fountainbleau, Richmond
  Heights, Country Walk, Kendale Lakes, Zoo Miami, The Hammocks, West
  Perrine, Olympia Heights, West Kendall, Intersection Krome And
  Kendall Drive, Miccosukee Resort and Sunset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2581 8030 2559 8034 2544 8062 2556 8075
      2585 8054
TIME...MOT...LOC 2115Z 272DEG 4KT 2586 8035 2568 8050

Weinman
Special weather statement, Jun 20, 5:26 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Miami FL
526 PM EDT Sun Jun 20 2021

FLZ071>074-172-173-202215-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
526 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 615 PM EDT...

* At 525 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Davie to
  Doral. Movement was south at 10 mph.

* Small hail and wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
  Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Coral
  Gables, South Miami, Lighthouse Point, Lauderdale-By-The-Sea and
  Surfside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2574 8013 2569 8025 2583 8045 2631 8028
      2627 8007
TIME...MOT...LOC 2125Z 341DEG 9KT 2609 8029 2581 8034

HVN
Special weather statement, Jun 20, 5:28 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
528 PM EDT Sun Jun 20 2021

FLZ063-066-067-202215-
Hendry FL-Inland Palm Beach County FL-Glades FL-
528 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY...
NORTHWESTERN PALM BEACH AND SOUTH CENTRAL GLADES COUNTIES UNTIL 615
PM EDT...

* At 528 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Lake Harbor, moving east at 5
  mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Belle Glade, Clewiston, Pahokee, South Bay, Moore Haven, Canal
  Point, Lake Harbor, Belle Glade Camp, Fremd Village-Padgett Island
  and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2696 8061 2696 8054 2675 8045 2653 8086
      2687 8119 2692 8100 2689 8100 2688 8091
      2679 8082 2691 8070 2698 8069 2699 8068
      2701 8063
TIME...MOT...LOC 2128Z 252DEG 6KT 2673 8076

Weinman
Special weather statement, Jun 20, 5:50 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Miami FL
550 PM EDT Sun Jun 20 2021

FLZ063-066>068-070-071-202245-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-Glades FL-
550 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENDRY...NORTHERN BROWARD
AND PALM BEACH COUNTIES UNTIL 645 PM EDT...

* At 550 PM EDT, National Weather Service meteorologists were
  tracking a cluster of strong thunderstorms extending from Belle
  Glade to 8 miles east of Holey Land Wildlife Refuge. Movement was
  east at 15 mph.

* Small hail, funnel clouds, and wind gusts up to 50 mph possible
  with these storms.

* Locations impacted include...
  Wellington, Palm Beach Gardens, Belle Glade, Clewiston, Pahokee,
  South Bay, Lake Harbor, Canal Point, Royal Palm Beach, Okeelanta,
  Loxahatchee NWR, Rotenberger Wildlife Refuge, Belle Glade Camp,
  Holey Land Wildlife Refuge, Loxahatchee Groves, Lion Country Safari
  Park, The Acreage, Fremd Village-Padgett Island, Aberdeen and
  Aberdeen Golf Course.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2650 8012 2618 8060 2624 8096 2675 8101
      2682 8085 2679 8082 2685 8076 2696 8062
      2696 8032
TIME...MOT...LOC 2150Z 279DEG 13KT 2671 8068 2645 8059

HVN
Local storm report, Jun 20, 5:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
558 PM EDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND DMG     1 NNW WESTON            26.13N 80.40W
06/20/2021                   BROWARD            FL   PUBLIC

            SMALL BRANCHES AND PALM FRONDS DOWN. TIME
            ESTIMATED. RADAR SUGGESTS WINDS OF 50 TO 60
            MPH IN THE AREA AROUND THE TIME OF THIS
            REPORT.

&&

SPM
Special weather statement, Jun 20, 5:59 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
559 PM EDT Sun Jun 20 2021

FLZ073-074-173-202245-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
559 PM EDT Sun Jun 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
645 PM EDT...

* At 559 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Miami
  International Airport to near Leisure City. These storms were
  nearly stationary.

* Small hail, funnel clouds, and wind gusts up to 50 mph possible
  with these storms.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
  South Miami, Surfside, Black Point, Homestead General Airport, The
  Redland, Virginia Key, Kendall, Miami Gardens, North Miami, Doral,
  North Miami Beach, Aventura, Miami Lakes and Hialeah Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2594 8009 2564 8011 2565 8025 2546 8032
      2548 8061 2595 8041
TIME...MOT...LOC 2159Z 305DEG 3KT 2578 8031 2549 8047

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:46 PM EDTSpecial Weather StatementMFLBroward44 min
Jun 20, 3:16 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Jun 20, 3:27 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 20, 3:28 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Jun 20, 3:45 PM EDTSpecial Weather StatementMFLBroward45 min
Jun 20, 3:56 PM EDTSpecial Weather StatementMFLBroward19 min
Jun 20, 4:11 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade49 min
Jun 20, 4:14 PM EDTSpecial Weather StatementMFLBroward61 min
Jun 20, 4:17 PM EDTSpecial Weather StatementMFLMiami-Dade58 min
Jun 20, 4:20 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach25 min
Jun 20, 4:26 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 20, 4:41 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach49 min
Jun 20, 4:47 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Jun 20, 4:56 PM EDTSpecial Marine WarningMFL66 min
Jun 20, 5:00 PM EDTSpecial Weather StatementMFLBroward30 min
Jun 20, 5:07 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Jun 20, 5:15 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jun 20, 5:15 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jun 20, 5:26 PM EDTSpecial Weather StatementMFLBroward49 min
Jun 20, 5:28 PM EDTSpecial Marine WarningMFL47 min
Jun 20, 5:28 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Jun 20, 5:48 PM EDTSpecial Marine WarningMFL57 min
Jun 20, 5:50 PM EDTSpecial Weather StatementMFLPalm Beach55 min
Jun 20, 6:02 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jun 20, 6:40 PM EDTSpecial Weather StatementMFLHendry50 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.